# SDR AU970342

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Broken
- Location: Rudder Controls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH RUDDER PEDAL RETURN SPRING BROKEN
